Go to content
UR Home

Grothendieck and Wittrings of hermetian forms over Dedekind rings

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1972) Grothendieck and Wittrings of hermetian forms over Dedekind rings. Pacific Journal of Mathematics 43 (3), pp. 657-673.

[img]
Preview
PDF
Download (1MB)
Date of publication of this fulltext: 10 Feb 2010 06:04

Other URL: http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.pjm/1102959358


Export bibliographical data



Item type:Article
Date:1972
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12735
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons